Carcinoma of the bladder complicating cyclophosphamide therapy

Br J Urol. 1975 Aug;47(4):413-8. doi: 10.1111/j.1464-410x.1975.tb03998.x.

Abstract

Two patients with cyclophosphamide induced cystitis and co-existent bladder tumour are described. Possible mechanisms for these associated diseases are discussed and the difficulty of diagnosing bladder tumour in patients with haemorrhagic cystitis is stressed.

MeSH terms

  • Cyclophosphamide / adverse effects*
  • Cyclophosphamide / therapeutic use
  • Cystitis / chemically induced*
  • Cystoscopy
  • Drug Therapy, Combination
  • Female
  • Hodgkin Disease / diagnosis
  • Hodgkin Disease / drug therapy
  • Humans
  • Immunosuppressive Agents / therapeutic use
  • Lymphoma / drug therapy
  • Middle Aged
  • Neoplasm Metastasis
  • Urinary Bladder / pathology
  • Urinary Bladder Neoplasms / chemically induced*
  • Urinary Bladder Neoplasms / pathology

Substances

  • Immunosuppressive Agents
  • Cyclophosphamide